MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ARD® EAGLE® INFLATION DEVICE; EAGLE INFLATION DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 ARD® EAGLE® INFLATION DEVICE; EAGLE INFLATION DEVICE
Model Number 325130
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during procedure preparations, the eagle inflation device pointer of the pump did not work properly.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential root cause of the reported event could be inadequate specifications of the gauge due to which the gauge was not functional, resulting in procedure delay and replacement of device.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: " instructions for use: preparation: make all aspiration and injection maneuvers with the lock lever pushed left, i.E., unlocked.Unlock the piston by pushing the lock lever left.In this position, you can freely pull the piston back for aspiration, or push it forward for injection.To lock the piston in position, slide the lever right to the straight up position.Prepare a solution of contrast medium and normal saline in a small sterile bowl or in the well provided with the package.Check balloon catheter and contrast medium instructions for specific contrast mixture recommendations.Orient the tubing downward into the contrast medium.Push the release lever left and aspirate enough solution to fill the syringe.Hold the device upright to purge the air from the syringe and connecting tube.Tap the syringe lightly, if necessary, to remove all the air bubbles and fill the connecting tube completely.Inspect the syringe and tubing to ensure that the device has been completely purged.Adjust the syringe volume to 3 to 4cc.If more contrast solution is needed, submerge the syringe tip into the basin of solution and aspirate.Attaching the inflation device to the balloon dilation catheter: prepare and test the balloon dilation catheter according to the manufacturer¿s directions for use.If a separate syringe was used to prepare the balloon catheter, remove it.Create a fluid-fluid connection between the balloon and the connecting tube (male rotating adapter) of the inflation device by placing a drop of contrast solution from the syringe into each hub.Hand tighten the hubs securely.Balloon inflation and deflation: release the lock lever and allow the piston to move forward into neutral position (0 atm).To inflate the balloon, engage the lock lever, turn the palm grip on the piston clockwise slowly until the desired inflation pressure is reached.The lock lever maintains the increasing pressure.To deflate the balloon, push the lock lever left, releasing the piston, and pull back.Slide the lock lever back to lock, if desired.".
 
Event or Problem Description
It was reported that during procedure preparations, the eagle inflation device pointer of the pump did not work properly.Per additional information from the ibc via email 06feb2020; the eagle inflation device would hold pressure but the dial pointer would not move.

Brand Name
ARD® EAGLE® INFLATION DEVICE
Common Device Name
EAGLE INFLATION DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9671861
Report Number1018233-2020-00734
Device Sequence Number2330712
Product Code KOE
UDI-Device Identifier00801741067259
UDI-Public(01)00801741067259
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number325130
Device Catalogue Number325130
Device Lot NumberBMBRAT03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1